MAUDE Adverse Event Report: CARDINAL HEALTH NEEDLE SAFETY 20GX1IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH NEEDLE SAFETY 20GX1IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850010
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the needles do not connect well, and some air bubbles can be observed during blood extractions.There was no patient harm reported.

Brand Name
NEEDLE SAFETY 20GX1IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
MDR Report Key12658181
Report Number1017768-2021-00987
Device Sequence Number11802501
Product Code FMI
UDI-Device Identifier10884521000483
UDI-Public10884521000483
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881850010
Device Catalogue Number8881850010
Device Lot Number103331
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/19/2021
Patient Sequence Number1